January  2019, 18(1): 341-360. doi: 10.3934/cpaa.2019018

New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts

1. 

Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

2. 

Department of Mathematics, Swansea University, Singleton Park, SA2 8PP, United Kingdom

* Corresponding author

Received  January 2018 Revised  April 2018 Published  August 2018

In this paper, some new results on the the regularity of Kolmogorov equations associated to the infinite dimensional OU-process are obtained. As an application, the average $L^2$-error on $[0, T]$ of exponential integrator scheme for a range of semi-linear stochastic partial differential equations is derived, where the drift term is assumed to be Hölder continuous with respect to the Sobolev norm $\|·\|_{β}$ for some appropriate $β>0$. In addition, under a stronger condition on the drift, the strong convergence estimate is obtained, which covers the result of the SDEs with Hölder continuous drift.

Citation: Jianhai Bao, Xing Huang, Chenggui Yuan. New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts. Communications on Pure & Applied Analysis, 2019, 18 (1) : 341-360. doi: 10.3934/cpaa.2019018
References:
[1]

J. Bao, X. Huang and C. Yuan, Convergence Rate of Euler-Maruyama Scheme for SDEs with Rough Coefficients, arXiv: 1609.06080.  Google Scholar

[2]

A. Barth and A. Lang, $L^p$ and almost sure convergence of a Milstein scheme for stochastic partial differential equations, Stochastic Process. Appl., 123 (2013), 1563-1587.  doi: 10.1016/j.spa.2013.01.003.  Google Scholar

[3]

A. BarthA. Lang and Ch. Schwab, Multilevel Monte Carlo method for parabolic stochastic partial differential equations, BIT Numerical Mathematics, 53 (2013), 3-27.  doi: 10.1007/s10543-012-0401-5.  Google Scholar

[4]

P. E. Chaudru de Raynal, Strong existence and uniqueness for stochastic differential equation with Hölder drift and degenerate noise, to appear in Ann. Inst. Henri Poincaré Probab. Stat.. doi: 10.1214/15-AIHP716.  Google Scholar

[5]

A. Debussche, Weak approximation of stochastic partial differential equations: the nonlinear case, Math. Comp., 273 (2011), 89-117.  doi: 10.1090/S0025-5718-2010-02395-6.  Google Scholar

[6]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.  Google Scholar

[7]

G. Da PratoF. FlandoliE. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift, Ann. Probab., 41 (2013), 3306-3344.  doi: 10.1214/12-AOP763.  Google Scholar

[8]

G. Da PratoF. FlandoliE. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations with unbounded measurable drift term, J. Theor. Probab., 28 (2015), 1571-1600.  doi: 10.1007/s10959-014-0545-0.  Google Scholar

[9]

G. Da Prato, F. Flandoli, M. Röckner and A. Yu, Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with non-regular drift, arXiv: 1404.5418. doi: 10.1214/15-AOP1016.  Google Scholar

[10]

E. Fedrizzi and F. Flandoli, Pathwise uniqueness and continuous dependence for SDEs with nonirregular drift, Stochastics, 83 (2011), 241-257.  doi: 10.1080/17442508.2011.553681.  Google Scholar

[11]

T. E. Govindan, Mild solutions of neutral stochastic partial functional differential equations, International Journal of Stochastic Analysis, (2011), 186206.   Google Scholar

[12]

I. Gyöngy and N. Krylov, On the splitting-up method and stochastic partial differential equations, Ann. Probab., 31 (2003), 564-591.  doi: 10.1214/aop/1048516528.  Google Scholar

[13]

I. Gyöngy and T. Martinez, On stochastic differential equations with locally unbounded drift, Czechoslovak Math.J., 51 (2001), 763-783.  doi: 10.1023/A:1013764929351.  Google Scholar

[14]

I. Gyöngy and M. Rásonyi, A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients, Stochastic Process. Appl., 121 (2011), 2189-2200.  doi: 10.1016/j.spa.2011.06.008.  Google Scholar

[15]

I. GyöngyS. Sabanis and D. Šiška, Convergence of tamed Euler schemes for a class of stochastic evolution equations, Stoch PDE: Anal. Comp., 4 (2016), 225-245.  doi: 10.1007/s40072-015-0057-7.  Google Scholar

[16]

E. Hausenblas, Approximation for semilinear stochastic evolution equations, Potential Anal., 18 (2003), 141-186.  doi: 10.1023/A:1020552804087.  Google Scholar

[17]

X. Huang and Z. Liao, The Euler-Maruyama method for (functional) SDEs with Hölder drift and $\alpha$-stable noise, Stoch. Anal. Appl., 36 (2018), 28-39.  doi: 10.1080/07362994.2017.1371037.  Google Scholar

[18]

P. E. KloedenG. J. LordA. Neuenkirch and T. Shardlow, The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds, J. Comput. Appl. Math., 235 (2011), 1245-1260.  doi: 10.1016/j.cam.2010.08.011.  Google Scholar

[19]

R. Kruse, Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise, IMA J. Numer. Anal., 34 (2014), 217-251.  doi: 10.1093/imanum/drs055.  Google Scholar

[20]

N. V. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Relat. Fields, 131 (2005), 154-196.  doi: 10.1007/s00440-004-0361-z.  Google Scholar

[21]

A. LangP.-L. Chow and J. Potthoff, Almost sure convergence for a semidiscrete Milstein scheme for SPDEs of Zakai type, Stochastics, 82 (2010), 315-326.  doi: 10.1080/17442501003653497.  Google Scholar

[22]

G. J. Lord and J. Rougemont, A numerical scheme for stochastic PDEs with gevrey regularity, IMA J. Numer. Anal., 24 (2004), 587-604.  doi: 10.1093/imanum/24.4.587.  Google Scholar

[23]

G. J. Lord and T. Shardlow, Postprocessing for stochastic parabolic partial differential equations, SIAM J. Numer. Anal., 45 (2007), 870-899.  doi: 10.1137/050640138.  Google Scholar

[24]

H.-L. Ngo and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients, Math. Comp., 85 (2016), 1793-1819.  doi: 10.1090/mcom3042.  Google Scholar

[25]

H.-L. Ngo and D. Taguchi, On the Euler-Maruyama approximation for one-dimensional stochastic differential equations with irregular coefficients, arXiv: 1509.06532v1. doi: 10.1093/imanum/drw058.  Google Scholar

[26]

O. M. Pamen and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of SDEs with Hölder continuous drift coefficient, arXiv: 1508.07513v1. Google Scholar

[27]

T. Shardlow, Numerical methods for stochastic parabolic PDEs, Numer. Funct. Anal. Optim., 20 (1999), 121-145.  doi: 10.1080/01630569908816884.  Google Scholar

[28]

F.-Y. Wang, Gradient estimate and applications for SDEs in Hilbert space with multiplicative noise and Dini continuous drift, J.Differential Equations, 260 (2016), 2792-2829.  doi: 10.1016/j.jde.2015.10.020.  Google Scholar

[29]

F.-Y. Wang and X. Zhang, Degenerate SDEs in Hilbert spaces with rough drifts, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 18 (2015), 25 pp.  doi: 10.1142/S0219025715500265.  Google Scholar

[30]

F.-Y. Wang and X. Zhang, Degenerate SDE with Hölder-Dini drift and non-Lipschitz noise coefficient, SIAM J. Math. Anal., 48 (2016), 2189-2226.  doi: 10.1137/15M1023671.  Google Scholar

[31]

X. Zhang, Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients, Electron. J. Probab., 16 (2011), 1096-1116.  doi: 10.1214/EJP.v16-887.  Google Scholar

[32]

X. Zhang, Strong solutions of SDEs with singural drift and Sobolev diffusion coefficients, Stoch. Proc. Appl., 115 (2005), 1805-1818.  doi: 10.1016/j.spa.2005.06.003.  Google Scholar

[33]

A. K. Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Mat. Sbornik, 93 (1974), 129-149.   Google Scholar

show all references

References:
[1]

J. Bao, X. Huang and C. Yuan, Convergence Rate of Euler-Maruyama Scheme for SDEs with Rough Coefficients, arXiv: 1609.06080.  Google Scholar

[2]

A. Barth and A. Lang, $L^p$ and almost sure convergence of a Milstein scheme for stochastic partial differential equations, Stochastic Process. Appl., 123 (2013), 1563-1587.  doi: 10.1016/j.spa.2013.01.003.  Google Scholar

[3]

A. BarthA. Lang and Ch. Schwab, Multilevel Monte Carlo method for parabolic stochastic partial differential equations, BIT Numerical Mathematics, 53 (2013), 3-27.  doi: 10.1007/s10543-012-0401-5.  Google Scholar

[4]

P. E. Chaudru de Raynal, Strong existence and uniqueness for stochastic differential equation with Hölder drift and degenerate noise, to appear in Ann. Inst. Henri Poincaré Probab. Stat.. doi: 10.1214/15-AIHP716.  Google Scholar

[5]

A. Debussche, Weak approximation of stochastic partial differential equations: the nonlinear case, Math. Comp., 273 (2011), 89-117.  doi: 10.1090/S0025-5718-2010-02395-6.  Google Scholar

[6]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. doi: 10.1017/CBO9780511666223.  Google Scholar

[7]

G. Da PratoF. FlandoliE. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift, Ann. Probab., 41 (2013), 3306-3344.  doi: 10.1214/12-AOP763.  Google Scholar

[8]

G. Da PratoF. FlandoliE. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations with unbounded measurable drift term, J. Theor. Probab., 28 (2015), 1571-1600.  doi: 10.1007/s10959-014-0545-0.  Google Scholar

[9]

G. Da Prato, F. Flandoli, M. Röckner and A. Yu, Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with non-regular drift, arXiv: 1404.5418. doi: 10.1214/15-AOP1016.  Google Scholar

[10]

E. Fedrizzi and F. Flandoli, Pathwise uniqueness and continuous dependence for SDEs with nonirregular drift, Stochastics, 83 (2011), 241-257.  doi: 10.1080/17442508.2011.553681.  Google Scholar

[11]

T. E. Govindan, Mild solutions of neutral stochastic partial functional differential equations, International Journal of Stochastic Analysis, (2011), 186206.   Google Scholar

[12]

I. Gyöngy and N. Krylov, On the splitting-up method and stochastic partial differential equations, Ann. Probab., 31 (2003), 564-591.  doi: 10.1214/aop/1048516528.  Google Scholar

[13]

I. Gyöngy and T. Martinez, On stochastic differential equations with locally unbounded drift, Czechoslovak Math.J., 51 (2001), 763-783.  doi: 10.1023/A:1013764929351.  Google Scholar

[14]

I. Gyöngy and M. Rásonyi, A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients, Stochastic Process. Appl., 121 (2011), 2189-2200.  doi: 10.1016/j.spa.2011.06.008.  Google Scholar

[15]

I. GyöngyS. Sabanis and D. Šiška, Convergence of tamed Euler schemes for a class of stochastic evolution equations, Stoch PDE: Anal. Comp., 4 (2016), 225-245.  doi: 10.1007/s40072-015-0057-7.  Google Scholar

[16]

E. Hausenblas, Approximation for semilinear stochastic evolution equations, Potential Anal., 18 (2003), 141-186.  doi: 10.1023/A:1020552804087.  Google Scholar

[17]

X. Huang and Z. Liao, The Euler-Maruyama method for (functional) SDEs with Hölder drift and $\alpha$-stable noise, Stoch. Anal. Appl., 36 (2018), 28-39.  doi: 10.1080/07362994.2017.1371037.  Google Scholar

[18]

P. E. KloedenG. J. LordA. Neuenkirch and T. Shardlow, The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds, J. Comput. Appl. Math., 235 (2011), 1245-1260.  doi: 10.1016/j.cam.2010.08.011.  Google Scholar

[19]

R. Kruse, Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise, IMA J. Numer. Anal., 34 (2014), 217-251.  doi: 10.1093/imanum/drs055.  Google Scholar

[20]

N. V. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Relat. Fields, 131 (2005), 154-196.  doi: 10.1007/s00440-004-0361-z.  Google Scholar

[21]

A. LangP.-L. Chow and J. Potthoff, Almost sure convergence for a semidiscrete Milstein scheme for SPDEs of Zakai type, Stochastics, 82 (2010), 315-326.  doi: 10.1080/17442501003653497.  Google Scholar

[22]

G. J. Lord and J. Rougemont, A numerical scheme for stochastic PDEs with gevrey regularity, IMA J. Numer. Anal., 24 (2004), 587-604.  doi: 10.1093/imanum/24.4.587.  Google Scholar

[23]

G. J. Lord and T. Shardlow, Postprocessing for stochastic parabolic partial differential equations, SIAM J. Numer. Anal., 45 (2007), 870-899.  doi: 10.1137/050640138.  Google Scholar

[24]

H.-L. Ngo and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients, Math. Comp., 85 (2016), 1793-1819.  doi: 10.1090/mcom3042.  Google Scholar

[25]

H.-L. Ngo and D. Taguchi, On the Euler-Maruyama approximation for one-dimensional stochastic differential equations with irregular coefficients, arXiv: 1509.06532v1. doi: 10.1093/imanum/drw058.  Google Scholar

[26]

O. M. Pamen and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of SDEs with Hölder continuous drift coefficient, arXiv: 1508.07513v1. Google Scholar

[27]

T. Shardlow, Numerical methods for stochastic parabolic PDEs, Numer. Funct. Anal. Optim., 20 (1999), 121-145.  doi: 10.1080/01630569908816884.  Google Scholar

[28]

F.-Y. Wang, Gradient estimate and applications for SDEs in Hilbert space with multiplicative noise and Dini continuous drift, J.Differential Equations, 260 (2016), 2792-2829.  doi: 10.1016/j.jde.2015.10.020.  Google Scholar

[29]

F.-Y. Wang and X. Zhang, Degenerate SDEs in Hilbert spaces with rough drifts, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 18 (2015), 25 pp.  doi: 10.1142/S0219025715500265.  Google Scholar

[30]

F.-Y. Wang and X. Zhang, Degenerate SDE with Hölder-Dini drift and non-Lipschitz noise coefficient, SIAM J. Math. Anal., 48 (2016), 2189-2226.  doi: 10.1137/15M1023671.  Google Scholar

[31]

X. Zhang, Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients, Electron. J. Probab., 16 (2011), 1096-1116.  doi: 10.1214/EJP.v16-887.  Google Scholar

[32]

X. Zhang, Strong solutions of SDEs with singural drift and Sobolev diffusion coefficients, Stoch. Proc. Appl., 115 (2005), 1805-1818.  doi: 10.1016/j.spa.2005.06.003.  Google Scholar

[33]

A. K. Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Mat. Sbornik, 93 (1974), 129-149.   Google Scholar

[1]

Zaiyun Peng, Xinmin Yang, Kok Lay Teo. On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality. Journal of Industrial & Management Optimization, 2015, 11 (2) : 549-562. doi: 10.3934/jimo.2015.11.549

[2]

Juan H. Arredondo, Francisco J. Mendoza, Alfredo Reyes. On the norm continuity of the hk-fourier transform. Electronic Research Announcements, 2018, 25: 36-47. doi: 10.3934/era.2018.25.005

[3]

Linfang Liu, Xianlong Fu, Yuncheng You. Pullback attractor in $H^{1}$ for nonautonomous stochastic reaction-diffusion equations on $\mathbb{R}^n$. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3629-3651. doi: 10.3934/dcdsb.2017143

[4]

Hongyong Cui, Peter E. Kloeden, Wenqiang Zhao. Strong $ (L^2,L^\gamma\cap H_0^1) $-continuity in initial data of nonlinear reaction-diffusion equation in any space dimension. Electronic Research Archive, 2020, 28 (3) : 1357-1374. doi: 10.3934/era.2020072

[5]

Piermarco Cannarsa, Giuseppe Da Prato. Invariance for stochastic reaction-diffusion equations. Evolution Equations & Control Theory, 2012, 1 (1) : 43-56. doi: 10.3934/eect.2012.1.43

[6]

Wilhelm Stannat, Lukas Wessels. Deterministic control of stochastic reaction-diffusion equations. Evolution Equations & Control Theory, 2021, 10 (4) : 701-722. doi: 10.3934/eect.2020087

[7]

Samia Challal, Abdeslem Lyaghfouri. Hölder continuity of solutions to the $A$-Laplace equation involving measures. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1577-1583. doi: 10.3934/cpaa.2009.8.1577

[8]

Lili Li, Chunrong Chen. Nonlinear scalarization with applications to Hölder continuity of approximate solutions. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 295-307. doi: 10.3934/naco.2014.4.295

[9]

Perla El Kettani, Danielle Hilhorst, Kai Lee. A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion. Discrete & Continuous Dynamical Systems, 2018, 38 (11) : 5615-5648. doi: 10.3934/dcds.2018246

[10]

Shin-Ichiro Ei, Toshio Ishimoto. Effect of boundary conditions on the dynamics of a pulse solution for reaction-diffusion systems. Networks & Heterogeneous Media, 2013, 8 (1) : 191-209. doi: 10.3934/nhm.2013.8.191

[11]

Arnulf Jentzen, Benno Kuckuck, Thomas Müller-Gronbach, Larisa Yaroslavtseva. Counterexamples to local Lipschitz and local Hölder continuity with respect to the initial values for additive noise driven stochastic differential equations with smooth drift coefficient functions with at most polynomially growing derivatives. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021203

[12]

Wei Wang, Anthony Roberts. Macroscopic discrete modelling of stochastic reaction-diffusion equations on a periodic domain. Discrete & Continuous Dynamical Systems, 2011, 31 (1) : 253-273. doi: 10.3934/dcds.2011.31.253

[13]

Yuncheng You. Random attractors and robustness for stochastic reversible reaction-diffusion systems. Discrete & Continuous Dynamical Systems, 2014, 34 (1) : 301-333. doi: 10.3934/dcds.2014.34.301

[14]

Yangyang Shi, Hongjun Gao. Homogenization for stochastic reaction-diffusion equations with singular perturbation term. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021137

[15]

Yumi Yahagi. Construction of unique mild solution and continuity of solution for the small initial data to 1-D Keller-Segel system. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021099

[16]

Mostafa Bendahmane, Mauricio Sepúlveda. Convergence of a finite volume scheme for nonlocal reaction-diffusion systems modelling an epidemic disease. Discrete & Continuous Dynamical Systems - B, 2009, 11 (4) : 823-853. doi: 10.3934/dcdsb.2009.11.823

[17]

Maria do Carmo Pacheco de Toledo, Sergio Muniz Oliva. A discretization scheme for an one-dimensional reaction-diffusion equation with delay and its dynamics. Discrete & Continuous Dynamical Systems, 2009, 23 (3) : 1041-1060. doi: 10.3934/dcds.2009.23.1041

[18]

Anouar El Harrak, Hatim Tayeq, Amal Bergam. A posteriori error estimates for a finite volume scheme applied to a nonlinear reaction-diffusion equation in population dynamics. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2183-2197. doi: 10.3934/dcdss.2021062

[19]

Lucio Boccardo, Alessio Porretta. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1569-1585. doi: 10.3934/cpaa.2013.12.1569

[20]

M. Syed Ali, L. Palanisamy, Nallappan Gunasekaran, Ahmed Alsaedi, Bashir Ahmad. Finite-time exponential synchronization of reaction-diffusion delayed complex-dynamical networks. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1465-1477. doi: 10.3934/dcdss.2020395

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (257)
  • HTML views (179)
  • Cited by (0)

Other articles
by authors

[Back to Top]